MAUDE Adverse Event Report: VYAIRE MEDICAL BIRD HIGH FLOW BLENDER SERIES; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL BIRD HIGH FLOW BLENDER SERIES; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number BLENDER
Medical Device Problem Code Misassembly During Maintenance/Repair (4054)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report.The suspect device was returned to vyaire's factory service for evaluation and repair.Factory service was able to confirm the reported event and reported the device is out of calibration.After re-calibrating the device, the issue was resolved.Factory service returned the device back to specifications.
 
Event or Problem Description
The customer reported while using the high flow microblender; the fraction of inspired oxygen (fio2) is out of specifications at 30%.The customer reported messing with the knob, adjusting the seat, and now it is all out of specifications.The customer reported to not being trained to perform overhaul of the device and wanted to return the device to vyaire's factory service for evaluation/repair.The customer reported there is no patient involvement associated with the event.

Brand Name
BIRD HIGH FLOW BLENDER SERIES
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8376007
Report Number2021710-2019-09943
Device Sequence Number312471
Product Code BZR
UDI-Device Identifier10846446002348
UDI-Public(01)10846446002348
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLENDER
Device Catalogue Number03800A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1